Repositorio de producción científica de la Universidad de Sevilla

Pullback permanence for non-autonomous partial differential equations

 

Advanced Search
 
Opened Access Pullback permanence for non-autonomous partial differential equations
Cites
Show item statistics
Icon
Export to
Author: Langa Rosado, José Antonio
Suárez Fernández, Antonio
Date: 2002
Published in: Electronic Journal of Differential Equations, 2002 (72), 1-20.
Document type: Article
Cite: Langa Rosado, J.A. y Suárez Fernández, A. (2002). Pullback permanence for non-autonomous partial differential equations. Electronic Journal of Differential Equations, 2002 (72), 1-20.
Size: 213.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/16544

This work is under a Creative Commons License: 

This item appears in the following Collection(s)